JOURNAL BROWSE
Search
Advanced SearchSearch Tips
B.-Y. CHEN INEQUALITIES FOR SUBMANIFOLDS IN GENERALIZED COMPLEX SPACE FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
B.-Y. CHEN INEQUALITIES FOR SUBMANIFOLDS IN GENERALIZED COMPLEX SPACE FORMS
Kim, Jeong-Sik; Song, Yeong-Moo; Tripathi, Mukut-Mani;
  PDF(new window)
 Abstract
Some B.-Y. Chen inequalities for different kind of submanifolds of generalized complex space forms are established.
 Keywords
Chen's ;squared mean curvature;generalized complex space form;RK-manifold;complex space form;real space form;slant submanifold;totally real submanifold and invariant submanifold;
 Language
English
 Cited by
1.
OPTIMAL INEQUALITIES FOR THE CASORATI CURVATURES OF SUBMANIFOLDS OF GENERALIZED SPACE FORMS ENDOWED WITH SEMI-SYMMETRIC METRIC CONNECTIONS,;;;;

대한수학회보, 2015. vol.52. 5, pp.1631-1647 crossref(new window)
1.
OPTIMAL INEQUALITIES FOR THE CASORATI CURVATURES OF SUBMANIFOLDS OF GENERALIZED SPACE FORMS ENDOWED WITH SEMI-SYMMETRIC METRIC CONNECTIONS, Bulletin of the Korean Mathematical Society, 2015, 52, 5, 1631  crossref(new windwow)
 References
1.
Geometry of slant submanifolds, 1990.

2.
Arch. Math., 1993. vol.60. pp.568-578 crossref(new window)

3.
Arch. Math., 1996. vol.67. pp.519-528 crossref(new window)

4.
Riemannian submanifolds, in Handbook of Differential Geometry, 2000. pp.187-418

5.
Japan. J. Math. (N.S.), 2000. vol.26. 1, pp.105-127

6.
J. Differential Geometry, 1970. vol.4. pp.283-309

7.
Trans. Amer. Math. Soc., 1981. vol.267. pp.365-397 crossref(new window)

8.
Generic submanifolds of generalized complex space forms, 1997. vol.50. pp.373-392

9.
Aligarh Bull. Math., 2001. vol.20. 1, pp.143-159

10.
Rend. Sem. Mat. Univ. e Politec, Torino, 1975. vol.34. pp.487-498

11.
Lecture notes in pure and applied mathematics, 1976. 21,